# SDR ASAA2023083144899

- Difficulty date: August 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,760 hours, 17,459 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON START ENGINE #1 WOULD NOT LIGHT OFF. FUEL FLOW INITIALLY STARTED AND THEN WENT TO 0. GROUNDED - YES. COMPLIED WITH FIM 74-21 TASK 806. VERIFIED NO RECENT FAULTS OR EXISTING FAULTS IN FAULT HISTORY. PERFORMED AUDIBLE TEST FOR #1 ENGINE AS INSTRUCTED IN FIM, VERIFIED OPERATION OF THE LEFT IGNITOR TWO TIMES.AFTER 2 AUDIBLE CONFIRMATIONS PERFORMED NORMAL ENGINE RUN WITH IGN L SELECTED. ENGINE #1 STARTED NORMALLY. PER FIM TASK, THIS IS AN INTERMITTENT FAULT.THIS CLEARS MEL 74-1D. PLACARDS REMOVED SEAMC WILL AUTHORIZED.
